Communications in Mathematical Sciences
Volume 12 (2014)
Scattering of solutions and stability of solitary waves for the generalized BBM-ZK equation
Pages: 293 – 315
In this paper, a two-dimensional version of the BBM equation will be considered. The existence and scattering of global small amplitude solutions to this equation will be studied. The orbital stability of solitary wave solutions of this equation will be also investigated.
BBM-ZK equation, scattering, orbital stability
2010 Mathematics Subject Classification
35B35, 35Q20, 35Q35, 76B15, 76B25